Simpson-type paradoxes, dependence, and ageing - HEC Paris - École des hautes études commerciales de Paris Access content directly
Journal Articles Journal of Applied Probability Year : 1999

Simpson-type paradoxes, dependence, and ageing

Abstract

We will state a general version of Simpson's paradox, which corresponds to the loss of some dependence properties under marginalization. We will then provide conditions under which the paradox is avoided. Finally we will relate these Simpson-type paradoxes to some well-known paradoxes concerning the loss of ageing properties when the level of information changes.
No file

Dates and versions

hal-00540264 , version 1 (26-11-2010)

Identifiers

Cite

Marco Scarsini, Fabio Spizzichino. Simpson-type paradoxes, dependence, and ageing. Journal of Applied Probability, 1999, Vol.36, N°1, pp. 119-131. ⟨10.1239/jap/1032374234⟩. ⟨hal-00540264⟩

Collections

HEC CNRS
131 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More